On the second term of the spectral asymptotics for the Laplace–Beltrami operator on manifolds with boundary and for elliptic operators acting in fiberings
Doklady Akademii Nauk, Tome 250 (1980) no. 6, pp. 1300-1302 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1980_250_6_a3,
     author = {V. Ya. Ivrii},
     title = {On the second term of the spectral asymptotics for the {Laplace{\textendash}Beltrami} operator on manifolds with boundary and for elliptic operators acting in fiberings},
     journal = {Doklady Akademii Nauk},
     pages = {1300--1302},
     year = {1980},
     volume = {250},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1980_250_6_a3/}
}
TY  - JOUR
AU  - V. Ya. Ivrii
TI  - On the second term of the spectral asymptotics for the Laplace–Beltrami operator on manifolds with boundary and for elliptic operators acting in fiberings
JO  - Doklady Akademii Nauk
PY  - 1980
SP  - 1300
EP  - 1302
VL  - 250
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1980_250_6_a3/
LA  - ru
ID  - DAN_1980_250_6_a3
ER  - 
%0 Journal Article
%A V. Ya. Ivrii
%T On the second term of the spectral asymptotics for the Laplace–Beltrami operator on manifolds with boundary and for elliptic operators acting in fiberings
%J Doklady Akademii Nauk
%D 1980
%P 1300-1302
%V 250
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1980_250_6_a3/
%G ru
%F DAN_1980_250_6_a3
V. Ya. Ivrii. On the second term of the spectral asymptotics for the Laplace–Beltrami operator on manifolds with boundary and for elliptic operators acting in fiberings. Doklady Akademii Nauk, Tome 250 (1980) no. 6, pp. 1300-1302. http://geodesic.mathdoc.fr/item/DAN_1980_250_6_a3/